MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2432-0007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had damaged tubing.The following information was provided by the initial reporter: tubing was changed and port was flushed and occlusion reoccurred an hour later, this time tpn iv tubing broke when removed from iv pump chamber.This resulted in pt not receiving sedation for an unknown period of time.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Two samples were submitted for quality evaluation.One sample was visually inspected with no damages and no abnormalities identified.That sample was then primed and a simulated infusion was conducted.No failures were observed during the infusion.No flow issues, deformation or damaged / defective issues were identified.The second sample was visually inspected and it was missing the upper pumping segment and all the infusion set tubing above it.Further inspection of the silicone pumping segment tubing indicates the securement collar was previously on the tubing but is now missing.Separation was confirmed with the second sample.The investigation was forwarded to manufacturing for root cause evaluation.Due to the silicone pumping tubing showing an indention in the tubing showing that the securement collar was assembled on the construction, and that the tubing above the silicone pumping segment was not provided, a root cause analysis could not be conducted and therefore a root cause for the issue could not be determined.A device history record review for model 2432-0007 lot number 24085252 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23777480
Report Number9616066-2025-03743
Device Sequence Number10083883
Product Code FPA
UDI-Device Identifier10885403232329
UDI-Public(01)10885403232329
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2432-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown